# SDR ASAA2016101318458

- Difficulty date: October 13, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 37,912 hours, 11,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9405Y231
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LEFT SIDE WALL SUPPORT ANGLE UPPER SURFACE CORRODED BS 500D, STRINGERS 22-25L.  ACFT GROUNDED. BLENDED CORROSION IAW SRM 53-00-07, AND  FOUND OUT OF LIMITS IAW SRM 53-00-07, REMOVED AND REPLACED THE SIDEWALL SUPPORT ANGLE IAW SRM 51-40-02.
